Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 204, NWS Atlanta, GA

June 15, 2007Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2007, 4:39 PM EDT for Heard County, Georgia. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2007, 4:39 PM EDT (20:39 UTC)
Expired
Jun 15, 2007, 5:45 PM EDT
In force
66 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Heard County, GA

The radar

The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:10 PM EDTHAIL 0.25Franklin, GA911 CENTER REPORTS PEA-SIZED HAIL.
Jun 15, 5:15 PM EDTTSTM WND DMGCentralhatchee, GAREPORT OF 7-8 TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 152039
SVRFFC
GAC149-152145-
/O.NEW.KFFC.SV.W.0204.070615T2039Z-070615T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT FRI JUN 15 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HEARD COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH
  OF SIMPSON...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WARESVILLE...FRANKLIN AND GLENN.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3342 8504 3343 8530 3313 8523 3323 8492

$$
2 follow-up statements
000 
WWUS52 KFFC 152059
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT FRI JUN 15 2007

GAC149-152145-
/O.CON.KFFC.SV.W.0204.000000T0000Z-070615T2145Z/
HEARD GA-
458 PM EDT FRI JUN 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR HEARD COUNTY...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LAW 
ENFORCEMENT CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM 
WAS LOCATED NEAR SIMPSON...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FROLONA...CENTRALHATCHEE...FRANKLIN...WARESVILLE...TEXAS...COOKSVILLE
...GLENN AND CORINTH.

THIS STORM DOWNED NUMEROUS TREES BETWEEN BOWDON AND ROOPVILLE IN 
SOUTHWESTERN CARROLL COUNTY. 

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3342 8504 3343 8530 3313 8523 3323 8492

$$
000 
WWUS52 KFFC 152143
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT FRI JUN 15 2007

GAC149-152151-
/O.EXP.KFFC.SV.W.0204.000000T0000Z-070615T2145Z/
HEARD GA-
541 PM EDT FRI JUN 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR HEARD COUNTY EXPIRES AT 545 PM
EDT...

AT 540 PM EDT...RADAR INDICATED THAT THE STORM THAT PROMPTED THE 
WARNING HAD WEAKENED CONSIDERABLY...AND WAS NO LONGER SEVERE. 
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE AT 545 PM.

IF YOU EXPERIENCED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT 
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE 
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3342 8504 3343 8530 3313 8523 3323 8492

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:37 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 15, 3:37 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI JUN 15 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
THE LARGE MID-ATLANTIC UPPER LOW CONTINUES TO BE A PROBLEM FOR THE
SHORT TERM. ONE SHORT WAVE MOVING ACROSS CENTRAL GA NOW...WITH YET
ANOTHER SHORT WAVE ROTATING AROUND UPPER LOW NOW SEEN ON SATELLITE
PICTURES MOVING SOUTHWARD THROUGH KY/VA AT THIS HOUR. MORNING
CLOUD COVER OVER EASTERN SECTIONS OF THE STATE ALLOWED FOR AN AREA
OF DIFFERENTIAL HEATING TO DEVELOP ACROSS THE WESTERN PORTION OF
THE STATE. CONSEQUENTLY...CONVECTION HAS FIRED ACROSS WESTERN GA
THIS AFTERNOON. TYPICAL PULSE SHRA/TSRA ACTIVITY. AIR MASS REMAINS
VERY UNSTABLE WITH STEEP LAPSE RATES AS A RESULT OF -12C TO -14C
AT 500MB ONCE AGAIN TODAY. THUS...ISOLD SVR PULSE TSRA NOT OUT OF
THE QUESTION AGAIN TODAY. MODEL POPS HAVE PRETTY MUCH BEEN USELESS
ALL WEEK WITH THIS SYSTEM...SO HAVE GONE WELL ABOVE MOS POPS ONCE
AGAIN FOR THIS AFTERNOON AND TONIGHT. WITH ADDITIONAL UPSTREAM
SHORT WAVES AND COLD AIR ALOFT...THERE IS ONCE AGAIN THE POSSIBILITY
OF OVERNIGHT ACTIVITY AGAIN TONIGHT...ALTHOUGH IN GENERAL THE PAST
SEVERAL DAYS ACTIVITY HAS WANED PRETTY QUICKLY WITH THE LOSS OF
INSOLATION. WILL HOLD ON TO CHANCE POPS UNTIL MIDNIGHT...THEN DROP
BELOW MENTIONABLE. FOR SAT...THE EFFECTS OF THE UPPER LOW
LINGER...ESPECIALLY IN THE EAST. WHILE TEMPS ALOFT WILL
WARM...THEY ARE STILL IN THE -10C TO -11C RANGE...WHICH REMAINS
QUITE COLD FOR MID-JUNE. WITH YET ANOTHER WEAK SHORT WAVE DEPICTED
BY THE MODELS TO TRAVERSE THE AREA FROM THE NE...AM NOT
COMFORTABLE DROPPING POPS TOTALLY FOR SAT. WILL INDICATE SLIGHT
CHANCE POPS FOR MOST AREAS SAT 18Z-00Z...WITH CHANCE POPS IN THE
MOUNTAINS...ENHANCED BY OROGRAPHIC LIFTING. BY SUN...THE UPPER
LOW FINALLY LIFTS AWAY FROM THE AREA AND A SHORT WAVE RIDGE MOVES
OVER THE AREA. THUS...WILL CONTINUE TO LEAVE POPS OUT OF SUN AT
THIS TIME. MAV/MET MOS TEMPS APPEAR REASONABLE. WARMER MAX TEMPS
EXPECTED OVER THE WEEKEND AS UPPER HEIGHTS RISE AND 850MB TEMPS
WARM FROM +10C TODAY TO +18C SAT. GENERALLY FOLLOWED THE MAV MOS
FOR MAX/MINS...WITH LOCAL BIAS ADJUSTMENTS...MAINLY
RMG...ATL...AND FFC. HARD TO BEAT MAV MOS MUCH ON MINS LATELY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE EXTENDED FORECAST WILL FOCUS ON A SLOW MOVING CUTOFF LOW
CURRENTLY MEANDERING ABOUT IN THE SOUTHERN PLAINS. SIGNIFICANT
DIFFERENCES NOTED BETWEEN THE 06Z AND 12Z GFS RUNS. THE 06Z RUN
WAS MUCH MORE PROGRESSIVE SHOWING A BROAD UPPER TROUGH PUSHING AN
UNUSUALLY STRONG JUNE COLD FRONT OFF THE SE U.S. COAST BY LATE
WEEK AND TAKING ALL OF THE MOISTURE WITH IT AS WELL. THE 12Z GFS
NOW SHOWS THE CUT OFF UPPER LOW MEANDERING SLOWLY EASTWARD INTO
THE MIDSOUTH/LOWER MS VALLEY THROUGHOUT THE ENTIRE EXTENDED
PERIOD. GIVEN THE TIME OF YEAR AND RELIABILITY OF THE 06Z RUN
WITHOUT UPPER AIR INITIALIZATION DATA...TEND TO LEAN TOWARD THE
12Z RUN AS THE MORE PLAUSIBLE SOLUTION. THE PATTERN REALLY LOOKS
QUITE WET WITH THE COMBINATION OF WEAK LOW PRESSURE ALOFT
MEANDERING ABOUT IN THE LOWER MS VALLEY...GOOD GULF MOISTURE
INFLOW SPREADING AROUND A LARGE BERMUDA HIGH. THE SITUATION WILL
BECOME EVEN MORE INTERESTING AS THE NORTHERN STREAM SENDS A WEAK
COLD FRONT INTO THE NORTHERN PART OF THE STATE LATE IN THE
EXTENDED...WHICH STALLS AND FURTHER ENHANCES THE POTENTIAL FOR
CONVECTION. THE 12Z GFS SHOWS SHRA/TSRA CHANCES INCREASING AS SOON
AS MON AS THE SHORT WAVE UPPER RIDGE MOVES OFF TO THE EAST AND
MOISTURE SPREADS INTO THE WESTERN PART OF THE STATE. GFS/NAM ARE
IN GOOD AGREEMENT ON UPPER LOW LINGERING MORE IN THE LA/MS AREA
THEN BACK IN TX...WHICH WILL INCREASE RAIN CHANCES IN THE SE
SOONER THAN EARLIER EXPECTED. HOWEVER...TUE-FRI WILL OFFER THE
BEST CHANCES FOR SHRA/TSRA. HAVE ADDED LOW CHANCE POPS TO THE
WESTERN ZONES FOR MON AFTERNOON/EVENING...AND GOOD CHANCE POPS FOR
THE REMAINDER OF THE WEEK ALL AREAS. HAVE NOT STRAYED TOO FAR FROM
00Z/12Z MEX TEMPS FOR THE EXTENDED. ABUNDANT CLOUD COVER AND
SHRA/TSRA ACTIVITY WILL KEEP MAX TEMPS BELOW NORMAL MOST OF THE
WEEK AFTER MON...WITH MIN TEMPS HOLDING MOSTLY IN THE 65-70 RANGE/

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  86  65  93  68 /  40  20  10  10  10
ATLANTA         65  87  68  90  70 /  40  20  10  10  10
BLAIRSVILLE     57  78  57  85  63 /  40  30  20  10  10
CARTERSVILLE    61  88  63  92  65 /  40  20  10  10  10
COLUMBUS        67  92  70  94  71 /  40  10  10  10  10
GAINESVILLE     63  85  66  89  68 /  40  20  20  10  10
MACON           64  90  67  94  70 /  40  20  10  10  10
ROME            63  90  64  94  67 /  40  20  10  10  10
PEACHTREE CITY  61  88  61  90  64 /  40  20  10  10  10
VIDALIA         64  90  67  93  70 /  40  20  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19/23/12

In the hours before

Special weather statement, Jun 15, 2:31 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT FRI JUN 15 2007

GAZ011-151915-
231 PM EDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
CHATTOOGA COUNTY UNTIL 315 PM EDT...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLOUDLAND...MOVING SOUTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CHATTOOGA COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SUBLIGNA...TRION...CLOUDLAND...SUMMERVILLE...
MENLO...BERRYTON...JAMES H. FLOYD STATE PARK AND LYERLY. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 15, 3:31 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT FRI JUN 15 2007

GAZ053-152000-
331 PM EDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN COWETA COUNTY UNTIL
400 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORELAND...MOVING SOUTHEAST AT 10 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED OVER THE NEXT
HOUR ACROSS COWETA COUNTY...INCLUDING THE CITIES OF THOMAS
CROSSROADS...STEPHENS CROSSROADS...NEWNAN...MORELAND...EAST
NEWNAN...SHARPSBURG...TURIN AND SENOIA. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
Special weather statement, Jun 15, 4:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT FRI JUN 15 2007

GAZ001-002-152100-
408 PM EDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
DADE AND WALKER COUNTIES UNTIL 500 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND STATE PARK...MOVING SOUTHEAST AT
15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DADE AND WALKER COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RISING FAWN...NEW ENGLAND...HINKLES...HIGH
POINT...CLOUDLAND STATE PARK...TRENTON...CEDAR GROVE...DAVIS
CROSSROADS AND NOBLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jun 15, 4:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT FRI JUN 15 2007

GAZ042-152045-
416 PM EDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
CARROLL COUNTY UNTIL 445 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BURWELL...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CARROLL COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JOHN TANNER STATE PARK...BURWELL...MOUNT
ZION...BOWDON...TYUS...ROOPVILLE AND LOWELL. BRIEF HEAVY DOWNPOURSIS
ALSO POSSIBLE WITH THIS STORM WHICH MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 15, 4:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT FRI JUN 15 2007

GAZ054-152100-
423 PM EDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
FAYETTE COUNTY UNTIL 500 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PEACHTREE CITY...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FAYETTE COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANDY CREEK...LEES MILL...INMAN...TYRONE...PEACHTREE
CITY...FAYETTEVILLE...BROOKS AND WOOLSEY. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 15, 4:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI JUN 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             PEACHTREE CITY          33.39N 84.57W
06/15/2007  E0.75 INCH       FAYETTE            GA   PUBLIC

            PUBLIC REPORT OF PENNY-SIZED HAIL AT HWY 74 AND KEDRON
            DRIVE.

&&

SBK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:27 PM EDTSevere Thunderstorm WarningFFCCarroll33 min
Jun 15, 5:12 PM EDTSevere Thunderstorm WarningFFCPolk33 min
Jun 15, 5:26 PM EDTSevere Thunderstorm WarningFFCHaralson48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.